♥ ♫ ♥ ♫ ♥ ♫ ♥ ♫ ♥ (greenskull) wrote in vaginapagina,
♥ ♫ ♥ ♫ ♥ ♫ ♥ ♫ ♥
greenskull
vaginapagina

Multiple Questions: YI in men, Antibiotics and Periods

Hi ladies, I'm new here and I have a few questions regarding some things... let's start with subject numero uno: My boyfriend's yeast infection.

My boyfriend and I have been together for a while now, and ever since we've been together, (10 months now) I've noticed that at the tip of his penis, he has dry, peeling skin, and it's discolored... not darker, but lighter. Pale, like white. I don't really feel comfortable posting a picture of it, because well... I don't have his permission. XD He also has issues in where he gets what he defines as 'raw'... the skin behind the head of his penis seems to tear easily, and it blisters after vigorous sex. Now what I'm wondering is, what is this? He's said he's gone to the Dr. for STI tests before (due to a long and uncomfortable history with a woman he used to date who apparently had unprotected sex with him while she had a YI.) and they told him it was a Yeast Infection... but um. This happened over a year ago. In fact, like over three years ago. In 2007.

He wants to have unprotected sex with me, and honestly, I want to as well -- but I absolutely will not until he goes and gets this checked out again so I know what it is, and how to get rid of it. He seems to think it's normal because he doesn't experience any irritation, burning while peeing, itching, discharge or anything like that. He says it's just dry skin and that he's got very sensitive skin. I dunno *rolls eyes*

Question two - Antibiotics. For a while now, I've been on Doxycycline 100mg two times a day every twelve hours, for acne. (And it's totally helped! Woo! After nine years of dealing with that shit... it's ALL GONE.) But ever since getting on it, I've noticed that my period has been NOTICEABLY more painful. It's soooo bad I get cold sweats, I faint, I vomit sometimes, and at times I end up with a fever. I also am noticing that I get increasingly more gassy and That I... *ahem* get diarrhea more often on my period. Right now, I'm combating this with heating pads, chamomile tea, warm baths, and walking on the treadmill for at least thirty minutes a day. It's... sort of helping. Has anyone else dealt with this? Increased pain while on an anti-biotic? I'm sort of at my wits end with it - I would go to a doc if I could, but I have no insurance right now.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 18 comments